# SDR SWIA200921216

- Difficulty date: March 18, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 17,522 hours, 15,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Binding
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6164 - MCD DIFFICULT TO OPEN.   LUBRICATED MAIN CABIN DOOR INNER HANDLE ASSEMBLY.
